# SDR C2XA04SH175

- Difficulty date: March 21, 2004
- Submitted: March 21, 2004
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135LR
- Aircraft serial: 145238
- Aircraft time: 7,463 hours, 7,342 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE RIGHT HAND UPPER APU MOUNT.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED AREA IAW EMB 135 SRM 53-32-13.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
